New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nell bell
New Member


Date Joined May 2011
Total Posts : 2
   Posted 5/18/2011 1:27 PM (GMT -6)   
Hi I have been feeling  tired ,sleepy, sad, over eating alot .  I cry alot try to hide it from my  family.I feel bad they have to share this burden. my doctor had me on celexa, lamictal. dident work for me . racing thoughts ,crying  on and off. oh god i hope these new meds help me . now im taking well burtrin, and lamictal. just I swear its wearing me down. starting to feel hopeless.
confused

fish29
Regular Member


Date Joined Apr 2011
Total Posts : 70
   Posted 5/18/2011 2:57 PM (GMT -6)   
Hi, hang in there! Remember medications take a while to work, unfortunately. But you will find the right one for you :)
Tethered Cord Syndrome, Fibromyalgia and Myofascial Pain Syndrome (newly diagnosed)
Morphine (IR & ER), Baclofen, Neurontin, Savella, Voltaren Gel

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42609
   Posted 5/18/2011 2:58 PM (GMT -6)   
Hi NellBell,

Welcome to the HealingWell Depression forum. I am so glad that you decided to post. Remember it takes six to eight weeks for the meds to reach their full potential. I know that the wellbutrin does, but not sure about lamictal, that might start sooner. So be patient. Wellbutrin is a good medication, it will curb your appetite. I know that it probably makes you feel good when you eat, but we don't want to substitute food for comfort. Over eating isn't healthy and the kind of foods that you are eating, could be contributing to your depression.

Take this time to rest, heal and feel better. Don't give up on the wellbutrin. It seemed to work rather fast for an antidepressant for me. I hope that it works well for you too.

Take care, keep posting.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20279
   Posted 5/19/2011 6:28 AM (GMT -6)   
hang in there nell bell. we are here for you. jamie.

healing hugs to you. # HUGS #
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

spinal soldier
Veteran Member


Date Joined Dec 2009
Total Posts : 687
   Posted 5/19/2011 7:12 PM (GMT -6)   
bupropion is a great medication for mood-elevation and increase wakefullness and energy level by raising your dopamine levels. you can also do add-ons with wellbutrin, maybe with a SSRI like Prozac or with SNRIs like Pristiq. i think you will notice a better effect in 3-4 weeks, good luck with it.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 19, 2018 5:56 AM (GMT -6)
There are a total of 3,004,547 posts in 329,153 threads.
View Active Threads


Who's Online
This forum has 161744 registered members. Please welcome our newest member, csorthofeet.
243 Guest(s), 5 Registered Member(s) are currently online.  Details
alltheway, getting by, Darla, electrified, iPoop